Alert archive / Delaware / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

August 28, 2020Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 28, 2020, 5:40 PM EDT for Kent County, Delaware. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2020, 5:40 PM EDT (21:40 UTC)
Expired
Aug 28, 2020, 6:15 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 32 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

513 
WWUS81 KPHI 282140
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Fri Aug 28 2020

DEZ002-MDZ015-020-282215-
Kent-Queen Anne's-Caroline-
540 PM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodland Beach to near Goldsboro.
Movement was southeast at 35 mph.

Wind gusts up to 45 mph and pea size hail are possible with these 
storms.

Locations impacted include...
Dover, Harrington, Camden, Cheswold, Bowers, Goldsboro, Woodside,
Viola, Hartly, Rising Sun-Lebanon, Woodland Beach, Hazlettville,
Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming,
Felton, Frederica and Kenton.

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern and northeastern Maryland.

LAT...LON 3904 7535 3890 7561 3910 7596 3935 7544
      3922 7537
TIME...MOT...LOC 2140Z 294DEG 31KT 3929 7544 3906 7587 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:46 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 28, 3:46 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
346 PM EDT Fri Aug 28 2020

.SYNOPSIS...
An area of low pressure will track north of our region Saturday,
dragging a strong cold front overhead. Remnant moisture from
Tropical Cyclone Laura will enhance rainfall ahead of this cold
front. High pressure will take control of the weather Sunday and
much of Monday before a warm front lifts northward into the area
late Monday into Tuesday. Unsettled weather looks to move into the
region for the second half of next week as a slow-moving cold front
works its way eastward.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Hot and humid into the early evening hours ahead of an approaching
shortwave. Showers and thunderstorms over central Pennsylvania will
continue to track east, and additional storms will fire up ahead of
that main area.

Temperatures remain in the 80s to around 90 with surface dewpoints
in the upper 60s to low 70s. As a result, surface-based CAPE values
are up around 2000 J/kg across Delmarva and from 1500-2000 J/kg
across southern New Jersey and southeast Pennsylvania. Across
Delmarva and southern New Jersey, DCAPE values are up around 1000
J/kg. 0-6 KM Bulk Shear is minimal, generally around 25 kt, but up
to 40 kt across far northern New Jersey. Finally, PWATs are from 1.5-
2.0 inches.

Thunderstorms moving into the unstable airmass, especially across
the southern half of the forecast area, will become strong to
severe, with damaging winds and heavy rain the most likely impacts.

A Severe Thunderstorm Watch is now in effect for most of
southeast Pennsylvania, southern New Jersey, and Delmarva until
8 pm.

The first round of convection will taper off shortly after sunset.
Another shortwave approaches later tonight, firing up another round
of showers and thunderstorms towards and after midnight, with
Delmarva being primary target. Depending on how much rain falls in
the afternoon and early evening, and depending on where the heaviest
rain passes over, could have flash flooding concerns going through
the overnight hours.

Conditions will remain warm/muggy for the rest of the overnight with
patchy fog developing.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Tropical airmass remains over the area on Saturday ahead of the
approaching remnants of Hurricane Laura. Meanwhile, low pressure
passing north of the region will drag a cold front east, and the
remnant low of Laura will be picked up by the front.

Showers and scattered thunderstorms will develop in the morning
ahead of these systems, but will increase going into the afternoon
as the low passes over the region.

Surface dewpoints will be well in the 70s, PWATs will be 2-2.5
inches, setting the stage for several rounds of potentially heavy
rain, especially in the afternoon. What remains to be seen, however,
is how unstable the airmass will become. The combination of rain and
cloud cover should keep temperatures in the 70s to low 80s, and this
would keep CAPE relatively minimal, generally maxing out around 500
J/kg. However, MUCAPE will be up around 1000-1500 J/kg across
Delmarva, and from 500-1000 J/kg elsewhere. 0-6 km Bulk Shear will
be 30-35 kt. One other area of concern is the interaction of the
remnant low of Laura with the passing cold front. BUKFIT helicity
values are fairly high, in the 125-140 range, opening up the
possibility of a few tornadoes in the afternoon.

Still, the primary concern will be the heavy rain, especially taking
into consideration how much rain falls today and where it falls.
Flash flooding remains a threat.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
If you're in want of rain, we have it here in the long term
forecast. Several opportunities will present themselves for some
meaningful rainfall over the course of the upcoming week with
several cold fronts and the remnants of Laura.

The first of these cold fronts will be on the move across the region
Saturday night, infused with moisture and vigor from Laura, thus the
Slight Severe Risk and flooding concerns. Thankfully the front will
remain progressive, pushing most of the moisture out of the region
and offshore early Saturday evening or overnight sometime near the
start of the extended. High pressure will then begin to build
eastward, ushering in a quieter stretch of weather Sunday and into
early Monday. Highs will be much cooler in the upper 70s to around
80. Dew points in the 50s and 60s are going to feel great.

A warm front begins to lift northward through the day Monday as a
weak wave of low pressure tracks out of the Southeast and into the
Mid-Atlantic. The GFS is suggesting a coastal low may form in the
process, which complicates the forecast for Tuesday as onshore flow
then develops. The EC is not quite on board, but tended to favor the
GFS in this case, going with highs a little cooler than blended
solutions in the upper 70s.

Meanwhile, a series of shortwave troughs pivoting around a deep mid-
level trough across the Hudson Bay will drive a series of surface
impulses across the Northern Tier of the country. A piece of energy
cuts off as weak mid-level trough dives down into the Southern
Plains, leading to an elongated area of PV from Texas to the
Northeast. At the surface, this looks to manifest itself in the form
of a nearly stationary front, with rounds of rainfall moving
northeastward along it. With decent agreement between the GFS and
EC, am more confident in this pattern, but the exact position of
this front and rainfall remain rather dubious to say the least. Will
need to watch for heavy rainfall and flooding concerns, especially
if this boundary settles eastward over our region after rainfall
this weekend with Laura's remnants.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Overall, VFR until around 06Z. SHRA/TSRA will result in
sub-VFR conditions should storms pass over a terminal. First round
of convection will occur between 18Z-00Z, and then another round of
convection, mainly impacting southern terminals, is possible after
06Z. VSBY restrictions in fog possible towards daybreak. SW winds 10
kt or less, except higher in thunderstorms. Moderate confidence.

Saturday...IFR in +SHRA and scattered TSRA. W-SW winds 10-15 kt with
gusts up to 20 kt. Moderate confidence.

Outlook...
Sunday...VFR with northwesterly winds from 10 to 15 knots and gusts
to 20 knots. High confidence.

Monday...VFR in the morning with showers and thunderstorms possible
late in the afternoon and evening. Northerly winds turning south-
southeasterly in the afternoon from 5 to 10 knots. Moderate
confidence.

Tuesday...Showers and thunderstorms will likely lead to sub-VFR
conditions throughout the day. East-southeasterly winds from 10 to
15 knots with gusts to 20 knots. Moderate confidence.

Wednesday...Mostly VFR conditions expected, with scattered showers
and thunderstorms. Southerly winds from 5 to 10 knots with gusts to
15 knots. Low confidence.

&&

.MARINE...
Generally, sub-Small Craft Advisory conditions tonight and Saturday.
SW winds will increase to 15-20 kt with 4 ft seas on Saturday.
Thunderstorms this evening, and again on Saturday will result in 35+
kt gusts and reduced VSBYs in heavy rain.

Outlook...
Saturday night and Sunday...SCA conditions may linger into early
Sunday morning with southwesterly winds turning westerly from 15 to
20 knots and gusts to 25 knots. Seas from 2 to 4 feet.

Monday...sub-SCA conditions expected with northeasterly winds
turning southeasterly in the afternoon from 10 to 15 knots. Seas
from 1 to 3 feet.

Tuesday...Sub-SCA conditions expected with southeasterly winds from
15 to 20 knots and seas from 2 to 4 feet.

Wednesday...Sub-SCA conditions expected with southerly winds from 10
to 15 knots and seas from 2 to 4 feet.

Rip currents...
There is a low risk for the development of dangerous and life
threatening rip currents into this evening. On Saturday,
however, the risk for dangerous rip currents increases to
moderate under strong SW flow.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...MPS
Short Term...MPS
Long Term...Davis
Aviation...Davis/MPS
Marine...Davis/MPS
Hazardous weather outlook, Aug 28, 1:44 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
144 PM EDT Fri Aug 28 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ060-061-070-071-
101>106-291800-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-013-015-PAZ054-055-062-291800-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Northampton-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally damaging winds or flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-291800-
Eastern Monmouth-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally damaging winds or flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-291800-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-451>455-291800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday may produce locally strong winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-291800-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally strong winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday may produce locally strong winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Aug 28, 4:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             SPRINGFIELD             39.93N 75.32W
08/28/2020  M0.25 INCH       DELAWARE           PA   PUBLIC

&&

TCD
Local storm report, Aug 28, 5:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     CHALFONT                40.29N 75.21W
08/28/2020                   BUCKS              PA   PUBLIC

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM
            RADAR.

&&

TCD
Local storm report, Aug 28, 5:11 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             1 NE ROXBOROUGH         40.01N 75.21W
08/28/2020  E0.25 INCH       PHILADELPHIA       PA   BROADCAST MEDIA

&&

TCD
Local storm report, Aug 28, 5:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLOOD            BORDENTOWN TWP          40.14N 74.71W
08/28/2020                   BURLINGTON         NJ   TRAINED SPOTTER

            ROADWAY FLOODING ON US 130.

&&

TCD
Local storm report, Aug 28, 5:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     2 ENE FRICKS            40.31N 75.21W
08/28/2020                   BUCKS              PA   TRAINED SPOTTER

            WIDESPREAD TREE DAMAGE. TIME ESTIMATED FROM
            RADAR.

&&

TCD
Special weather statement, Aug 28, 5:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Fri Aug 28 2020

DEZ002-MDZ015-020-282215-
Kent-Queen Anne's-Caroline-
540 PM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodland Beach to near Goldsboro.
Movement was southeast at 35 mph.

Wind gusts up to 45 mph and pea size hail are possible with these
storms.

Locations impacted include...
Dover, Harrington, Camden, Cheswold, Bowers, Goldsboro, Woodside,
Viola, Hartly, Rising Sun-Lebanon, Woodland Beach, Hazlettville,
Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming,
Felton, Frederica and Kenton.

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern and northeastern Maryland.

LAT...LON 3904 7535 3890 7561 3910 7596 3935 7544
      3922 7537
TIME...MOT...LOC 2140Z 294DEG 31KT 3929 7544 3906 7587

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:13 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset, Warren47 min
Aug 27, 8:24 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset51 min
Aug 27, 8:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset46 min
Aug 27, 8:55 PM EDTSpecial Marine WarningPHI95 min
Aug 27, 9:13 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset47 min
Aug 27, 9:28 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset47 min
Aug 28, 3:05 PM EDTSpecial Marine WarningPHI85 min
Aug 28, 3:41 PM EDTSpecial Weather StatementPHISalem34 min
Aug 28, 3:52 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem53 min
Aug 28, 3:53 PM EDTSpecial Marine WarningPHI67 min
Aug 28, 4:07 PM EDTSpecial Marine WarningPHI53 min
Aug 28, 4:17 PM EDTSevere Thunderstorm WarningPHICape May43 min
Aug 28, 4:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer61 min
Aug 28, 4:39 PM EDTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem66 min
Aug 28, 4:49 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean56 min
Aug 28, 4:55 PM EDTSpecial Marine WarningPHI95 min
Aug 28, 5:13 PM EDTSpecial Marine WarningPHI92 min
Aug 28, 5:28 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more47 min
Aug 28, 5:37 PM EDTSpecial Marine WarningPHI83 min
Aug 28, 5:51 PM EDTSpecial Marine WarningPHI84 min
Aug 28, 6:53 PM EDTSpecial Marine WarningPHI64 min
Aug 28, 7:55 PM EDTSpecial Marine WarningPHI65 min
Aug 27, 8:26 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery26 min
Aug 28, 3:22 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery53 min
Aug 28, 3:33 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery101 min
Aug 28, 3:36 PM EDTSevere Thunderstorm WarningPHIBerks, Chester54 min
Aug 28, 3:56 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia49 min
Aug 28, 4:01 PM EDTSevere Thunderstorm WarningPHIChester, Delaware44 min
Aug 28, 1:53 PM EDTSevere Thunderstorm WarningPHINew Castle52 min
Aug 28, 2:40 PM EDTSevere Thunderstorm WarningPHIKent, New Castle50 min
Aug 28, 3:15 PM EDTSpecial Weather StatementPHINew Castle30 min
Aug 28, 3:21 PM EDTSevere Thunderstorm WarningPHIKent, New Castle24 min
Aug 28, 6:17 PM EDTSevere Thunderstorm WarningPHIKent, Sussex43 min
Aug 28, 7:53 PM EDTSpecial Weather StatementPHISussex37 min

Nearby

Special Weather Statements in Delaware, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.